PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 142 | 2 | 173-188
Tytuł artykułu

Hyperspaces of Peano continua of euclidean spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If X is a space then L(X) denotes the subspace of C(X) consisting of all Peano (sub)continua. We prove that for n ≥ 3 the space $L(ℝ^n)$ is homeomorphic to $B^∞$, where B denotes the pseudo-boundary of the Hilbert cube Q.
Rocznik
Tom
142
Numer
2
Strony
173-188
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-04-07
Twórcy
  • Faculteit Wiskunde en Informatica, Vrije Universiteit de Boelelaan, 1081a Amsterdam, The Netherlands, helma@cs.vu.nl
autor
  • Faculteit Wiskunde en Informatica, Vrije Universiteit de Boelelaan, 1081a Amsterdam, The Netherlands, vanmill@cs.vu.nl
Bibliografia
  • [1] J. Baars, H. Gladdines, and J. van Mill, Absorbing systems in infinite-dimensional manifolds, Topology Appl., to appear.
  • [2] C. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa 1975.
  • [3] M. Bestvina and J. Mogilski, Characterizing certain incomplete infinite dimensional absolute retracts, Michigan Math. J. 33 (1986), 291-313.
  • [4] R. Cauty, L'espace des fonctions continues d'un espace métrique dénombrable, Proc. Amer. Math. Soc. 113 (1991), 493-501.
  • [5] R. Cauty, L'espace des arcs d'une surface, Trans. Amer. Math. Soc. 332 (1992), 193-209.
  • [6] D. W. Curtis, Hyperspaces of finite subsets as boundary sets, Topology Appl. 22 (1986), 97-107.
  • [7] D. W. Curtis and R. M. Schori, Hyperspaces of Peano continua are Hilbert cubes, Fund. Math. 101 (1978), 19-38.
  • [8] J. J. Dijkstra and J. Mogilski, The topological product structure of systems of Lebesgue spaces, Math. Ann. 290 (1991), 527-543.
  • [9] J. J. Dijkstra, J. van Mill, and J. Mogilski, The space of infinite-dimensional compacta and other topological copies of $(l^2_f)^ω$, Pacific J. Math. 152 (1992), 255-273.
  • [10] T. Dobrowolski, W. Marciszewski, and J. Mogilski, On topological classification of function spaces $C_p(X)$ of low Borel complexity, Trans. Amer. Math. Soc. 328 (1991), 307-324.
  • [11] C. Kuratowski, Evaluation de la classe borélienne ou projective d'un ensemble de points à l'aide des symboles logiques, Fund. Math. 17 (1931), 249-272.
  • [12] S. Mazurkiewicz, Sur l'ensemble des continus péaniens, ibid., 273-274.
  • [13] S. B. Nadler, Hyperspaces of Sets, Marcel Dekker, New York 1978.
  • [14] J. van Mill, Infinite-Dimensional Topology: prerequisites and introduction, North- Holland, Amsterdam 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv142i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.